# SDR SWAA2024082311688

- Difficulty date: July 11, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 194BR BODY FAIRING AT FUSELAGE EXTERIOR 2024-443478<[01] TOOL USED: CALIPER PN: 500-464; SN: B17030933; DUE DATE: 07-NOV-24.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18196021 DUE DATE:15/FEB/25;[03] ULTRASONIC EQUIPMENT USED P/N: EPOCH 650; S/N: 190984811; DUE DATE: 11-JAN-25;[04] REPAIRED ACCESS PANEL 194BR BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[05] REPAIRED ACCESS PANEL 194BR BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
